i have ecopylorosmdesee
21 May 2011
Yes, they are common side effects, although they are common side effects inform your Dr. on Monday morning.-
Side Effects of Pylera - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Pylera:
Constipation; darkening of the tongue and black stools; diarrhea; dizziness; headache; indigestion; loss of appetite; metallic taste; nausea; stomach pain; vomiting; weakness.
Seek medical attention right away if any of these SEVERE side effects occur when using Pylera:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); black, hairy tongue or sore tongue; bloody stools; blurred vision, vision loss, or other vision changes; dark urine; depression; increased or decreased urination; loss of coordination; numbness, tingling, or burning of the arms, hands, legs, or feet; pale stools; red, swollen, peeling, or blistered skin; seizures; severe or persistent dizziness or headache; severe stomach pain/cramps; signs of infection (eg, fever, chills, or persistent sore throat); sore mouth; speech problems; stiff neck; unusual bruising or bleeding; vaginal odor or discharge; white patches in the mouth or on the tongue; yellowing of the eyes or skin.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
I hope you get well soon.-
Drink plenty of water , you do not want to dehydrate due to the diarrhea.-
- Pylera Information for Consumers
- Pylera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pylera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Yesterday i had yellow diarrhea with gray color poop and today it is black and looks like playdoh I dont take any meds and i do have a stomach problem
3 answers • 14 Jul 2011
I have moderate diarrhea taking this medication but my stool is also discolored--dark grayish. Is this normal?
1 answer • 13 Feb 2013
... Practioner, which was of no help. The twitching is progressing, as it started with my left thumb, involuntarily twitching on the last day of the ...
1 answer • 18 Aug 2013
I took the full course of this medicine. 2days in I had black diarrhea for the remainder of treatment. Now I am off for 2 days and still have ...
1 answer • 23 Mar 2014
... diarrhea... is this normal or should I go to the doctor? I know pepto can cause black stool but I also know dark/black stool can be a sign of ...
1 answer • 14 Nov 2014